Categories
    Filters
    Preferences
    Search
     

    Shopper Award

    Sudafed Sinus Advance with Ibuprofen

    CAD 9.79
    Sudafed Sinus Advance with Ibuprofen
    SKU: 868489
    Vendor: McKesson
    *
    *


    Customer Reviews    Click for the BBB Business Review of this Pharmacy - Compounding in Port Coquitlam BC

     

     

     

    Estimated Shipping: 3-5 days

    Description and Features:

    Sudafed Sinus Advance tablets contain Ibuprofen and Pseudoephedrine Hydrochloride. 

    These tablets provide fast relief from the following symptoms:

    • Blocked Nose
    • Sinus Congestion
    • Sinus Pain
    • Throat Pain
    • Headache
    • Fever
    • Body Pain

    Composition:

    Each tablet of Sudafed Sinus Advance with Ibuprofen contains Ibuprofen (200 mg) which is an analgesic and Pseudoephedrine Hydrochloride (30 mg) which is a decongestant.

    Other non medical ingredients include Calcium stearate, candelilla wax, croscarmellose sodium, hydroxypropyl methylcellulose, microcrystalline cellulose, parabens, povidone, pregelatinized starch, propylene glycol, sodium lauryl sulfate, stearic acid, titanium dioxide.

    Recommended Dosage:

    The Dosage recommended for adults and children above 12 years is 1 to 2 tablets every 4 hours. Maximum dosage is 6 tablets in 1 day. Dosage for children below the age of 12 years should be as recommended by the doctor.

    Cautions:

    • If you are allergic to ASA, ibuprofen or any other anti inflammatory drugs then this medicine should be avoided.
    • Always consult a doctor or your medical practitioner before taking the medicine if you are suffering from kidney or liver diease, peptic ulcers, high blood pressure, heart disease, thyroid problem, asthma, diabetes, lung disease, breathlessness, glaucoma, breastfeeding and pregnant women. 
    • Alcohol should not be sonsumed while taking this medicine. 
    • Medicine should not be taken more than the recommended dosage.
    • Keep it out of reach of children.
    • If the symptoms do not improve within 5 days, then a doctor should be consulted.

    Side Effects:

    Not common, but if you experience pain in the abdomen, heartburn, nausea, bloting, loose bowel movement, sleepelssness, giddiness, constipation, skin rash, itching or any other serious or unusual symptom, then consult your doctor immediately.

    Write your own review
    • Bad
    • Excellent

    Description and Features:

    Sudafed Sinus Advance tablets contain Ibuprofen and Pseudoephedrine Hydrochloride. 

    These tablets provide fast relief from the following symptoms:

    • Blocked Nose
    • Sinus Congestion
    • Sinus Pain
    • Throat Pain
    • Headache
    • Fever
    • Body Pain

    Composition:

    Each tablet of Sudafed Sinus Advance with Ibuprofen contains Ibuprofen (200 mg) which is an analgesic and Pseudoephedrine Hydrochloride (30 mg) which is a decongestant.

    Other non medical ingredients include Calcium stearate, candelilla wax, croscarmellose sodium, hydroxypropyl methylcellulose, microcrystalline cellulose, parabens, povidone, pregelatinized starch, propylene glycol, sodium lauryl sulfate, stearic acid, titanium dioxide.

    Recommended Dosage:

    The Dosage recommended for adults and children above 12 years is 1 to 2 tablets every 4 hours. Maximum dosage is 6 tablets in 1 day. Dosage for children below the age of 12 years should be as recommended by the doctor.

    Cautions:

    • If you are allergic to ASA, ibuprofen or any other anti inflammatory drugs then this medicine should be avoided.
    • Always consult a doctor or your medical practitioner before taking the medicine if you are suffering from kidney or liver diease, peptic ulcers, high blood pressure, heart disease, thyroid problem, asthma, diabetes, lung disease, breathlessness, glaucoma, breastfeeding and pregnant women. 
    • Alcohol should not be sonsumed while taking this medicine. 
    • Medicine should not be taken more than the recommended dosage.
    • Keep it out of reach of children.
    • If the symptoms do not improve within 5 days, then a doctor should be consulted.

    Side Effects:

    Not common, but if you experience pain in the abdomen, heartburn, nausea, bloting, loose bowel movement, sleepelssness, giddiness, constipation, skin rash, itching or any other serious or unusual symptom, then consult your doctor immediately.